# SDR QXEA200602864

- Difficulty date: October 4, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,874 hours, 28,705 cycles
- Engine: Pwa PW123D
- Engine time: 6,591 hours, 9,744 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2259 NR 1 AND NR 2 ENGINE MANUAL CAUTION LIGHT ILLUMINATED DURING TAXI OUT. MAINTENANCE COMPLIED WITH RESET AND OPERATIONAL CHECK OF BETA LOCKOUT SYSTEM IAW MCN NR 27631-01. OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
